How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Shah Your Own Question
Dr. Shah
Dr. Shah, Doctor
Category: Medical
Satisfied Customers: 3898
Experience:  Years of experience in patients' management.
12501846
Type Your Medical Question Here...
Dr. Shah is online now
A new question is answered every 9 seconds

I have, for some time, experienced a " queesy uncomfortable

This answer was rated:

I have, for some time, experienced a " queesy' uncomfortable stomach and obtained a diagnosis from google of Nervous Tension.
an you advise on what I should do to rectify this problem
W A Wood
84 years of age
[email protected]

Hello,

Welcome to JustAnswer!

Thanks for your question. Please provide me the following information so that I can address your concern appropriately.

 

Do you have any other associated symptoms such as nausea, acid reflux, heartburn, constipation, bloating, belching, gas, abdomen fullness? Where exactly does it hurt in your abdomen? Are you under a lot of stress these days? Are you taking any medication?

Customer: replied 4 years ago.


Thank youfor your response.


I do have - periodic constipation


- Gas


- NO pain but a feeling of sickness ( not nausia) and general weakness from the stomach problem.


- not unduely stressed


- other mediation - Perindopril 4 mg + Betaretic 50mg


- Lansoloc 30 mg


- Euthyrex 100 mg


- Puricos 300 mg


 

Thank you for the information.
I am sorry to hear about your symptoms.
Based on your description, it does not look like an acute problem. Moreover, I do not see any other associated symptoms other than occasional gas/constipation. This kind of discomfort can be associated with many medical problems such as dyspepsia, excessive intestinal gas, constipation, or other gastrointestinal problems. Increase gas is usually due to increase swallowing of gas during drinking and increase production of gas in colon from undigested food. You need to do some changes in your diet, life style, and may take meds to get rid of it. Avoid foods which are increasing gas production, don't eat/drink too fast, chew the food properly, increase water intake, avoid smoking, cut down fat intake, and increase your daily mobility.

Since you are on several medication, it can be gastric drug induced irritation as well. The way you have described it... sounds like you have been struggling with it for a while. At this point, the best option is to follow certain conservative measures by the time you see a gastro doctor for proper investigation.

In my personal opinion, your discomfort could be related to your ongoing constipation that can present like this, but proper investigation is necessary to rule out other potential cause of pain/discomfort. Stress can certainly be a factor, but I don't think we can make any conclusion without proper investigation.

Please let me know if you have any specific question for me.
Dr. Shah and 7 other Medical Specialists are ready to help you

Related Medical Questions